Follow
Zhizhong Sun
Zhizhong Sun
东南大学
No verified email
Title
Cited by
Cited by
Year
A fully discrete difference scheme for a diffusion-wave system
Z Sun, X Wu
Applied Numerical Mathematics 56 (2), 193-209, 2006
11842006
A new fractional numerical differentiation formula to approximate the Caputo fractional derivative and its applications
G Gao, Z Sun, H Zhang
Journal of Computational Physics 259, 33-50, 2014
5172014
A compact finite difference scheme for the fractional sub-diffusion equations
G Gao, Z Sun
Journal of Computational Physics 230 (3), 586-595, 2011
4452011
Finite difference methods for the time fractional diffusion equation on non-uniform meshes
Y Zhang, Z Sun, H Liao
Journal of Computational Physics 265, 195-210, 2014
2792014
A fourth-order compact ADI scheme for two-dimensional nonlinear space fractional Schrodinger equation
X Zhao, Z Sun, Z Hao
SIAM Journal on Scientific Computing 36 (6), A2865-A2886, 2014
2782014
A compact difference scheme for the fractional diffusion-wave equation
R Du, WR Cao, ZZ Sun
Applied Mathematical Modelling 34 (10), 2998-3007, 2010
2472010
Alternating direction implicit schemes for the two-dimensional fractional sub-diffusion equation
Y Zhang, Z Sun
Journal of Computational Physics 230 (24), 8713-8728, 2011
2082011
Second-order approximations for variable order fractional derivatives: algorithms and applications
X Zhao, Z Sun, GE Karniadakis
Journal of Computational Physics 293, 184-200, 2015
1952015
Maximum norm error bounds of ADI and compact ADI methods for solving parabolic equations
HL Liao, ZZ Sun
Numerical Methods for Partial Differential Equations: An International …, 2010
1902010
A fourth-order approximation of fractional derivatives with its applications
Z Hao, Z Sun, W Cao
Journal of Computational Physics 281, 787-805, 2015
1792015
Compact alternating direction implicit scheme for the two-dimensional fractional diffusion-wave equation
YN Zhang, Z Sun, X Zhao
SIAM Journal on Numerical Analysis 50 (3), 1535-1555, 2012
1712012
Error estimates of Crank–Nicolson-type difference schemes for the subdiffusion equation
Y Zhang, Z Sun, H Wu
SIAM Journal on Numerical Analysis 49 (6), 2302-2322, 2011
1562011
Compact difference scheme for the fractional sub-diffusion equation with Neumann boundary conditions
J Ren, ZZ Sun, X Zhao
Journal of Computational Physics 232 (1), 456-467, 2013
1492013
A finite difference scheme for fractional sub-diffusion equations on an unbounded domain using artificial boundary conditions
G Gao, Z Sun, Y Zhang
Journal of Computational Physics 231 (7), 2865-2879, 2012
1482012
Fast evaluation of the Caputo fractional derivative and its applications to fractional diffusion equations: a second-order scheme
Y Yan, ZZ Sun, J Zhang
Communications in Computational Physics 22 (4), 1028-1048, 2017
1472017
Derivative securities and difference methods
Y Zhu, X Wu, IL Chern, Z Sun
Springer, 2004
1332004
A second-order accurate linearized difference scheme for the two-dimensional Cahn-Hilliard equation
ZZ Sun
mathematics of computation 64 (212), 1463-1471, 1995
1231995
Stability and convergence of finite difference schemes for a class of time-fractional sub-diffusion equations based on certain superconvergence
GH Gao, HW Sun, ZZ Sun
Journal of Computational Physics 280, 510-528, 2015
1222015
A box-type scheme for fractional sub-diffusion equation with Neumann boundary conditions
X Zhao, Z Sun
Journal of Computational Physics 230 (15), 6061-6074, 2011
1202011
The temporal second order difference schemes based on the interpolation approximation for solving the time multi-term and distributed-order fractional sub-diffusion equations
G Gao, AA Alikhanov, Z Sun
Journal of Scientific Computing 73, 93-121, 2017
1142017
The system can't perform the operation now. Try again later.
Articles 1–20